# SDR AALA20161222001

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 5,972 hours, 613 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Concentrator
- Part number: 182594001
- Part serial: RDC706913
- Condition: Faulty
- Location: Emergency Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT PANEL EMERGENCY EVACUATION SIGNAL SYSTEM IS INOPERATIVE.  REMOVED AND REPLACED REMOTE DATA CONCENTRATOR IAW AMM DMC-B787-A-42-21-07-06A-720A-A.  OPERATIONAL CHECKED GOOD.
